# SDR QMLA2020052720021

- Difficulty date: May 21, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 8,599 hours, 23,645 cycles
- Engine: Allsn 250C47B
- Engine time: 4,540 hours, 10,416 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 407040006127
- Part serial: BH161425
- Condition: Making Metal
- Location: Zone 200
- Part time: 2,330 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM THE AIRPORT THE PILOT HAD THE MAIN ROTOR GEARBOX CHIP INDICATION ILLUMINATE.  THE PILOT LANDED BACK AT THE HANGAR, LESS THAN ONE MINUTE OF FLIGHT PUT ON THE AIRCRAFT.  MECHANIC REMOVED CHIP DETECTOR AND FOUND APPROXIMATELY 20 METAL CHIPS ON DETECTOR.  THIS AIRCRAFT REMAINS OUT OF SERVICE AT THIS TIME FOR MGB REPLACEMENT.
